# SDR CALA0000834

- Difficulty date: June 7, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- Aircraft time: 93,799 hours, 20,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN LT WING LOWER SURFACE ON I/B CORNER OF FUELING BAY DOOR CUTOUT.  THE AREA WAS REINFORCED WITH A DOUBLER USING RIVETS IAW SRM 57-10-00, FIGURE 68 AND 51-31-01.
